# SDR VNAA0004004

- Difficulty date: April 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Aircraft time: 12,427 hours, 11,278 cycles
- Engine: Pwa PW119B
- Engine time: 12,065 hours, 11,162 cycles
- Propeller: Hartzl HDE6C3B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Cover
- Part number: 311821401
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING OUT OF PHILADELPHIA, THE RIGHT HAND ENGINE OIL STARTED TO FLUCTUATE IN THE NORMAL RANGE.  CONTINUING ON TO KNOXVILLE, THE OIL PRESSURE STARTED TO FLUCTUATE IN THE AMBER RANGE.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO WASHINGTON NATIONAL AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND TORQUED THE FRONT INLET CASE COVER IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 72-10-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
